# SDR SWAA2023121523841

- Difficulty date: November 21, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 26,896 hours, 13,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED STA 950 RBL -51 AFT SIDE AROUNG GALLEY FITTING<[01] REMOVED CORROSION PER SRM 53-70-51-1A-1 (0.188' REMAINING THICKNESS). FLOOR SUPPORT (INTERCOSTAL) IS OUT OF LIMITS PER  SRM 53-70-51-1A-1.;[02] REMOVED FLOOR SUPPORT (INTERCOSTAL) PER SRM 51-40-02.;[03] DRILLED NEW FLOOR SUPPORT ( INTERCOSTAL) AND INSTALLED NUTPLATES IAW SRM 51-40-05. AND SRM 51-40-10.;[04] NUTPLATES BONDED PER SRM 51-40-10. DATE APLLIED. NOV. 27 TIME:3:30 A.M;[05] LOCATE AND DRILLED T CHORD PER SRM 53-70-51-2R-5;[06] REMOVED AND REPLACED FLOOR SUPPORT FROM STA 947 - STA 967 I.A.W SRM 51-40-02.;[07] INSP THE REMOVAL AND REPLACEMENT OF FLOOR SUPPORT FROM STA 947 - STA 967 I.A.W SRM 51-40-02.;[08] SEE INDIVIDUAL STEPS FOR WORK PERFORMED. INSP THE REMOVAL AND REPLACEMENT OF FLOOR SUPPORT FROM STA 947 - STA 967 I.A.W SRM 51-40-02.
